# SDR UIEA2019111105885

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,850 hours, 19,763 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 99568
- Condition: Inoperative
- Location: Observer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS SEAT INOP. ( TRANSFERRED TO MDDR 120257 PER MEL 25-11-02-01A, CAT 'A'.   LP 1231530 - M6: REMOVED AND REPLACED 1ST OBSERVERS O2 MASK ASSY REF AMM 35-11-51. THIS CLEARS DMI 120257 AND COMPLETES W/O 58890.   )
